| Model Number |
ITRACK-ADS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Nova eye has completed the root cause investigation into the cause of recent reports of itrack advance catheter breakages and identified and implemented the required corrective actions.To date, these are confirmed as effective in preventing further catheter breakages.Nova eye will continue to monitor all product feedback to confirm the effectiveness of the actions taken.
Event or Problem Description
The itrack advance catheter came apart during use, leaving fragments in the patient's eye.These were retrieved using intraocular forceps to remove the remaining fragments from schlemm's canal.